# SDR ASOA20130801059

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 29,968 hours, 16,668 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: P8031
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE EMERGENCY EXIT ROW SIGNS WERE FOUND INOPERATIVE. MX RECONNECTED THE NR 3 EMERGENCY LIGHT BATTERY CHARGER CONNECTOR P8031. OPS CHECKED GOOD.
